Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 245, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 4, 2007, 6:38 PM CDT for Gonzales County, Guadalupe County, Wilson County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2007, 6:38 PM CDT (23:38 UTC)
- Expired
- Jun 4, 2007, 7:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Counties, with a storm outline in the text
Counties Gonzales County, TX, Guadalupe County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 36 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 11.6 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 190 J/kg
- Mixed-layer CIN
- -545 J/kg
- Mixed-layer LCL
- 1509 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KEWX 042338 SVREWX TXC177-187-493-050030- /O.NEW.KEWX.SV.W.0245.070604T2338Z-070605T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 638 PM CDT MON JUN 4 2007 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GONZALES COUNTY IN SOUTH CENTRAL TEXAS... GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS... WILSON COUNTY IN SOUTH CENTRAL TEXAS... * UNTIL 730 PM CDT * AT 635 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF LA VERNIA...OR ABOUT 11 MILES NORTH OF STOCKDALE...AND MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PANDORA BY 710 PM CDT... NIXON BY 715 PM CDT... LAT...LON 2951 9804 2936 9815 2916 9783 2938 9770 $$
2 follow-up statements
000 WWUS54 KEWX 050007 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 707 PM CDT MON JUN 4 2007 TXC177-187-050017- /O.CAN.KEWX.SV.W.0245.000000T0000Z-070605T0030Z/ GUADALUPE TX-GONZALES TX- 707 PM CDT MON JUN 4 2007 ...THE SEVERE THUNDERSTORM WARNING FOR GONZALES AND GUADALUPE COUNTIES IS CANCELLED... LAT...LON 2937 9791 2937 9815 2912 9789 2923 9775 $$ TXC493-050030- /O.CON.KEWX.SV.W.0245.000000T0000Z-070605T0030Z/ WILSON TX- 707 PM CDT MON JUN 4 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR WILSON COUNTY... AT 705 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR PANDORA...OR ABOUT 7 MILES EAST OF STOCKDALE...MOVING SOUTHEAST AT 30 MPH. LAT...LON 2937 9791 2937 9815 2912 9789 2923 9775 $$
000 WWUS54 KEWX 050025 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 724 PM CDT MON JUN 4 2007 TXC493-050034- /O.EXP.KEWX.SV.W.0245.000000T0000Z-070605T0030Z/ WILSON TX- 724 PM CDT MON JUN 4 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WILSON COUNTY EXPIRES AT 730 PM CDT... THIS STORM IS NO LONGER SEVERE AND HAS MOVED OUT OF THE COUNTY. LAT...LON 2937 9791 2937 9815 2912 9789 2923 9775 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:35 PM CDT, 3 minutes earlier.
Area forecast discussion, Jun 4, 6:35 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 635 PM CDT MON JUN 4 2007 .AVIATION...VFR CONDITIONS WILL PREVAIL THIS EVENING. HOWEVER...THERE WILL BE SOME STRONG THUNDERSTORMS ACROSS THE AREA. OVER THE NEXT COUPLE OF HOURS. IT IS POSSIBLE FOR THUNDERSTORMS TO DEVELOP OVER KSAT AND KSSF. THIS COULD PRODUCE MVFR VSBYS. AFT 02-03Z...THE TAF SITES WILL BE IN THE CLEAR AND REMAIN VFR. && .PREV DISCUSSION... /ISSUED 627 PM CDT MON JUN 4 2007/ UPDATE... MADE A QUICK UPDATE TO CANCEL SEVERE THUNDERSTORM WATCH 345 FOR ALL OUR COUNTIES AS THE OUTFLOW BOUNDARY HAS RACED SOUTH OF THE WATCH AREA AND BEST CHANCES FOR SEVERE STORMS NOW SOUTH AND SOUTHWEST OF THE WATCH AREA. PREV DISCUSSION... /ISSUED 314 PM CDT MON JUN 4 2007/ DISCUSSION... NEW ZONES ARE OUT DUE TO INITIATION OF SEVERE THUNDERSTORMS. NORTHEASTERN COUNTIES ARE UNDER A SEVERE THUNDERSTORM WATCH UNTIL 10 PM. UPPER TROUGH IS SWINGING THROUGH CENTRAL TEXAS AND IS KICKING OFF THUNDERSTORMS. GFS FORECAST SOUNDING SHOWS CAPE AROUND 2000 J/KG WITH NO CIN. EXPECT STORMS TO CONTINUE MOVING TOWARD THE SOUTHEAST DURING THE REMAINDER OF THE AFTERNOON AND EVENING. THIS LOOKS TO BE THE LAST OF THE PRECIP FOR THE REST OF THE FORECAST PERIOD. UPPER LEVEL RIDGING WILL BEGIN TO BUILD IN TOMORROW MORNING WHICH WILL DRY THINGS OUT FOR THE NEXT SEVEN DAYS. THIS WILL ALLOW TEMPS TO CLIMB TO NEAR AND ABOVE NORMAL VALUES. THERE IS ONLY A REMOTE POSSIBILITY OF PRECIP IN THE EASTERN COUNTIES NEXT SUNDAY AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 92 69 93 74 / 20 10 - 0 10 AUSTIN BERGSTROM INTL AIRPORT 70 92 67 92 72 / 20 10 - 0 10 DEL RIO INTL AIRPORT 70 95 68 96 73 / 20 20 - 0 - SAN ANTONIO INTL AIRPORT 70 92 68 91 73 / 30 20 - 0 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 01/03
Hazardous weather outlook, Jun 4, 5:58 AM CDT, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 558 AM CDT MON JUN 4 2007 TXZ171>173-183>194-202>209-217>225-228-051100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 558 AM CDT MON JUN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN THIS AFTERNOON AND TONIGHT. ANOTHER AREA OF OF THUNDERSTORMS COULD DEVELOP AND MOVE ACROSS SOUTH CENTRAL TEXAS LATER TODAY OR TONIGHT FROM THE NORTHWEST. THERE IS A SLIGHT RISK THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...WITH THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. BRIEF LOCALLY HEAVY RAIN IS ALSO POSSIBLE. .DAY TWO...TUESDAY... THERE IS A SLIGHT CHANCE OF SHOWERS OR THUNDERSTORMS TUESDAY. .DAYS THREE THROUGH SEVEN...WEDNESDAY THROUGH SATURDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY OR THIS EVENING.
In the hours before
Local storm report, Jun 4, 3:15 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
315 PM CDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HAIL 3 N GRANITE SHOALS 30.63N 98.38W
06/04/2007 M1.00 INCH BURNET TX LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED ON COUNTY ROAD 123 NEAR FARM
MARKET ROAD 1980.
&&
CBLocal storm report, Jun 4, 3:26 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
326 PM CDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 3 E LEANDER 30.56N 97.81W
06/04/2007 M1.75 INCH WILLIAMSON TX TRAINED SPOTTER
GOLF BALL SIZED HAIL REPORTED ON IH 35.
&&
CBLocal storm report, Jun 4, 3:49 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
349 PM CDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL CEDAR PARK 30.51N 97.83W
06/04/2007 E1.00 INCH WILLIAMSON TX BROADCAST MEDIA
ESTIMATED REPORTS OF 1.00 INCH HAIL.
0318 PM HAIL NW CEDAR PARK 30.51N 97.83W
06/04/2007 E1.00 INCH WILLIAMSON TX BROADCAST MEDIA
ESTIMATED 1.00 INCH HAIL NORTH WEST OF CEDAR PARK.
0315 PM HAIL CEDAR PARK 30.51N 97.83W
06/04/2007 M1.75 INCH WILLIAMSON TX PUBLIC
0333 PM FUNNEL CLOUD 2 S PFLUGERVILLE 30.41N 97.62W
06/04/2007 TRAVIS TX PUBLIC
FUNNEL CLOUD SIGHTED NEAR IH 35 AND HIGHWAY 1825.
0314 PM HAIL 1 SE LEANDER 30.55N 97.85W
06/04/2007 E2.75 INCH WILLIAMSON TX PUBLIC
PUBLIC REPORTS BASEBALL SIZE HAIL NEAR LEANDER HIGH
SCHOOL.
0331 PM TSTM WND GST 11 N AUSTIN 30.47N 97.75W
06/04/2007 E45 MPH WILLIAMSON TX TRAINED SPOTTER
0305 PM HAIL 2 S LEANDER 30.53N 97.86W
06/04/2007 E1.75 INCH WILLIAMSON TX PUBLIC
&&
CBLocal storm report, Jun 4, 3:56 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
356 PM CDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 1 W CEDAR PARK 30.51N 97.85W
06/04/2007 M2.00 INCH WILLIAMSON TX TRAINED SPOTTER
&&
CBLocal storm report, Jun 4, 4:14 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
414 PM CDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 5 W GEORGETOWN 30.65N 97.77W
06/04/2007 E0.50 INCH WILLIAMSON TX EMERGENCY MNGR
&&
CBLocal storm report, Jun 4, 4:28 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
428 PM CDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 4 WSW ROUND ROCK 30.50N 97.73W
06/04/2007 E1.00 INCH WILLIAMSON TX TRAINED SPOTTER
QUATER SIZE HAIL REPORTED IN THE FM620 AND PARMER ROAD
AREA.
&&
CBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:05 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 70 min |
| Jun 3, 7:16 PM CDT | Severe Thunderstorm Warning | EWX | Travis | 59 min |
| Jun 3, 7:18 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 57 min |
| Jun 3, 7:42 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 63 min |
| Jun 3, 7:50 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop | 55 min |
| Jun 3, 8:12 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 2 hr |
| Jun 3, 8:15 PM CDT | Severe Thunderstorm Warning | EWX | Blanco | 60 min |
| Jun 3, 8:26 PM CDT | Tornado Warning | EWX | Blanco | 34 min |
| Jun 3, 8:29 PM CDT | Severe Thunderstorm Warning | EWX | Travis | 61 min |
| Jun 3, 8:47 PM CDT | Severe Thunderstorm Warning | EWX | Hays | 58 min |
| Jun 3, 9:04 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Medina | 56 min |
| Jun 3, 9:07 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 53 min |
| Jun 3, 9:15 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real | 60 min |
| Jun 3, 9:16 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Guadalupe | 59 min |
| Jun 3, 9:23 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 37 min |
| Jun 3, 9:28 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Wilson | 62 min |
| Jun 3, 9:32 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Maverick, Zavala | 58 min |
| Jun 3, 9:37 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop | 53 min |
| Jun 3, 9:47 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 58 min |
| Jun 3, 9:59 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 2 hr |
| Jun 3, 10:00 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 60 min |
| Jun 3, 10:02 PM CDT | Flash Flood Warning | EWX | Bastrop | 3 hr |
| Jun 3, 10:06 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 39 min |
| Jun 3, 10:11 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Karnes | 64 min |
| Jun 3, 10:23 PM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 67 min |
| Jun 3, 10:27 PM CDT | Tornado Warning | EWX | Fayette | 33 min |
| Jun 3, 10:51 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 39 min |
| Jun 3, 10:52 PM CDT | Flash Flood Warning | EWX | Fayette | 3 hr |
| Jun 3, 10:57 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 18 min |
| Jun 4, 2:12 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 33 min |
| Jun 4, 2:18 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 27 min |
| Jun 4, 2:34 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 56 min |
| Jun 4, 2:47 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 58 min |
| Jun 4, 3:25 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 65 min |
| Jun 4, 3:42 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop | 63 min |
| Jun 4, 4:56 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 39 min |
| Jun 4, 6:12 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.